MathSciNet Relay Station
MathSciNet bibliographic data
MR2292702 47J20 (49J40)
He, Yi Ran; Mao, Xiu Zhen; Zhou, Mi Strict feasibility of variational inequalities in reflexive Banach spaces. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 3, 563–570.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement